# SDR AALA202107210661

- Difficulty date: July 11, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 18,372 hours, 6,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON LOWER SILL AT FR68 AND STR 23L AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON LOWER SILL. IAW SRM 53-41-14-300-001.
